# SDR DLM88091522

- Difficulty date: September 16, 2009
- Submitted: September 30, 2009
- Operation: Air carrier
- Aircraft: N998DL
- Make and model: Doug MD-88
- Aircraft serial: 53370
- Aircraft time: 47,643 hours, 35,292 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY TRACK LIGHT AT 39ED INOP, WIRE BROKEN.  REPLACED ELECT CONNECTOR.
